# SDR DALA1206869877

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 3,415 hours, 3,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS, ROWS 19-22, AND RIGHT AFT OVERWING EXIT SIGN, INOP.  REPLACED POWER SUPPLY UNIT AT AFT RIGHT OVERWING EXIT, CHECKS OK.
